# SDR W8PA960056

- Difficulty date: July 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N375TA
- Make and model: Boeing 737-3S3
- Aircraft serial: 23787
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EXTERNAL EMERGENCY EXIT LIGHT INOPERABLE FOR R-1 DOOR.  RELAMPED LIGHT ASSEMBLY.  (X)
